Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 4, NWS Omaha, NE

March 13, 2019Boone County, Platte County, Nebraska

NWS Omaha, NE issued this flash flood warning at Mar 13, 2019, 6:19 PM CDT for Boone County, Platte County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2019, 6:19 PM CDT (23:19 UTC)
Expired
Mar 14, 2019, 12:15 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Boone County, NE, Platte County, NE

The radar

The Omaha radar (KOAX), 137 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2019-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2019-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

176 
WGUS53 KOAX 132319
FFWOAX
NEC011-141-140515-
/O.NEW.KOAX.FF.W.0004.190313T2319Z-190314T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Omaha/Valley Nebraska
619 PM CDT WED MAR 13 2019

The National Weather Service in Omaha has issued a

* Flash Flood Warning for...
  West central Platte County in northeastern Nebraska...
  Southern Boone County in northeastern Nebraska...

* Until 1215 AM CDT.

* At 616 PM CDT, local law enforcement reported ongoing extensive 
  flooding of the Cedar River and Beaver Creek. Many roads have been 
  closed throughout the area, and travel is not advised. Additional 
  rainfall moving through the area, will only exacerbate current 
  problems. 

* Some locations that will experience flooding include...
  St. Edward, Cedar Rapids and The Highway 14 And 56 Junction. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4165 9790 4157 9771 4152 9771 4153 9788
      4151 9789 4151 9804 4150 9804 4150 9809
      4148 9810 4148 9829 4160 9829

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 6:11 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 13, 6:11 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
611 PM CDT Wed Mar 13 2019

.SHORT TERM...(Tonight through Thursday night)
Issued at 415 PM CDT Wed Mar 13 2019

...MODERATE TO MAJOR AND POSSIBLY HISTORIC FLOODING EXPECTED...

The heavy rain has shifted north of the area, however the rivers
continue to respond to the .5 to 1.5 inches of rainfall and
melting snow. Numerous county roads are flooded due to the
elevated rivers and streams and water from the melting snow. Some
communities may become isolated due to the roads being underwater.
Ice jams were reported in the Wisner, Beemer, Pierce, Niobrara,
and Big Island areas.

Drier air has pushed in with much warmer temperatures in the 60s
working into the southern part of the forecast area. Thunderstorms
have been developing ahead of the surface low as the storm system
continues to move into the midwest. CAPE has increased to 1000
J/kg and bulk shear is 40 to 50kts. We may continue to see some
wind gusts over 40 mph through this evening. We are in the
marginal risk for severe weather. Isolated large hail, damaging
winds, and a small risk for tornadoes continues through the early
evening.

The bulk of the additional rain and rain changing to snow will
occur in northeast Nebraska where a half to one inch of
precipitation is expected. Farther south, melting will continue,
however rainfall amounts would be a trace to a half an inch.

A combination of the rain changing to snow and high winds are
forecast for Thursday. Although snow amounts are not large, one to
four inches, combined with winds gusting to 50 to 60 mph will
produce blowing snow and whiteout conditions at times. For this
area considered a blizzard warning for Knox and Antelope counties
and a winter storm warning for the rest of northeast Nebraska,
however for consistency included a winter storm warning for the
area.

The low pressure system has been record setting across parts of
Colorado and is forecast to deepen to around 980mb over eastern
Nebraska later tonight. As the low pressure system tracks to the
east, northwest winds will be on the increase for Thursday.
Overnight temperatures will be the highs for the day with falling
temperatures Thursday.

A high wind warning is adjacent to the winter storm warning where
accumulating snow is less likely, however expect the wind gusts
from 50 to 60 mph. A wind advisory is likely Thursday night,
however did not extend the headline as timing on the warning may
further be adjusted. A wind advisory is in effect for the rest of
the forecast area from Mid-morning Thursday until Thursday night
with wind gusts to 55 mph.

.LONG TERM...(Friday through Wednesday)
Issued at 415 PM CDT Wed Mar 13 2019

The main significant weather is through Thursday night.
Temperatures closer to normal are forecast Saturday through
Monday. A shortwave will be a chance for rain/snow to the area
Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 610 PM CDT Wed Mar 13 2019

Showers and isolated thunderstorms will occur over the area this
evening. Clouds had scattered out temporarily but we expect MVFR
to IFR conditions to return. Strong winds will also develop with
snow at KOFK late tonight. Strong winds will develop at KLNK and
KOMA later Thursday morning.

&&

.HYDROLOGY...
Issued at 415 PM CDT Wed Mar 13 2019

Numerous flood warnings and flash flood warnings were issued
yesterday and today. Flooding concerns include the Elkhorn,
Platte, Big Blue, Nishnabotna River basins and numerous creeks and
levees. Some rivers will reach moderate to major flood levels. To
keep abreast of the latest river levels and forecasts, refer to
our ahps pages accessed from weather.gov/oax.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch through Thursday evening for NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

     Wind Advisory from 9 AM Thursday to 1 AM CDT Friday for NEZ015-
     034-044-045-051>053-066>068-078-088>093.

     High Wind Warning from 9 AM to 8 PM CDT Thursday for NEZ032-033-
     042-043-050-065.

     Winter Storm Warning from 5 AM Thursday to 1 AM CDT Friday for
     NEZ011-012-016>018-030-031.

IA...Flood Watch through Thursday evening for IAZ043-055-056-069-079-
     080-090-091.

     Wind Advisory from 9 AM Thursday to 1 AM CDT Friday for IAZ043-
     055-056-069-079-080-090-091.

&&

SHORT TERM...Zapotocny
LONG TERM...Zapotocny
AVIATION...Miller
HYDROLOGY...Zapotocny
Hazardous weather outlook, Mar 13, 5:00 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
500 PM CDT Wed Mar 13 2019

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-141200-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
500 PM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight through Thursday night

Numerous headlines remain in place related to the strong area of
low pressure over western Kansas that will track into eastern
Nebraska and western Iowa tonight and across Iowa Thursday.

Isolated large hail, damaging winds, and a possible brief tornado
is possible through early evening for parts of southeast Nebraska
as temperature have warmed into the 60s and isolated thunderstorms
develop in a marginally severe environment. In addition, winds
will periodically gust over 40 mph.

Numerous flood related headline remain in place due to the ongoing
heavy rain and snow melt. Additional rainfall will continue through
tonight especially for northeast Nebraska. Amounts will vary from
a trace to a half an inch south of the Platte River and a half of
an inch to one inch north of the Platte River.

Widespread flooding has begun with numerous rivers possibly
reaching moderate to major flood levels. Road are closing due to
flooding. If traveling be sure to check the latest road reports
before heading out.

Rain changes to snow in northeast Nebraska before daybreak
Thursday, with blowing snow with white out conditions possible as
northwest winds increase to 30 to 40 mph and wind gusts 50 to 60
mph. A winter storm warning is in effect for 1 to 4 inches of snow
combined with the gusty winds for Knox, Cedar, Antelope, Pierce,
Wayne, and Madison counties.

A high wind warning is in effect for Colfax, Stanton, cuming,
Platte, Butler, and Seward counties Thursday.

A wind advisory is in effect for areas south of the high wind
area later Thursday morning and Thursday night.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Moderate to major flooding will continue Thursday into Friday.
Many of the smaller streams will rise and fall quickly with
flooding only lasting a day or two. But some of the larger rivers
will experience flooding conditions for several days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. However spotter
are encouraged to report flooding to the National Weather Service.

Zapotocny

In the hours before

Local storm report, Mar 13, 2:48 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
248 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLOOD            WOODBINE                41.73N 95.70W
03/13/2019                   HARRISON           IA   DEPT OF HIGHWAYS

            HIGHWAY 30 CLOSED IN WOODBINE DUE TO
            FLOODING.

&&
Local storm report, Mar 13, 2:51 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
251 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLOOD            1 SSW WAHOO             41.21N 96.63W
03/13/2019                   SAUNDERS           NE   DEPT OF HIGHWAYS

            1ST STREET CLOSED IN BOTH DIRECTIONS BETWEEN
            COUNTY ROAD 19 AND US 77 DUE TO FLOODING.

&&
Local storm report, Mar 13, 4:00 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
400 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HEAVY RAIN       CROFTON                 42.73N 97.50W
03/13/2019  M2.15 INCH       KNOX               NE   TRAINED SPOTTER

&&
Local storm report, Mar 13, 4:50 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
450 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            NICKERSON               41.54N 96.47W
03/13/2019                   DODGE              NE   PUBLIC

            PARTS OF NICKERSON UNDERWATER DUE TO
            OVERFLOW FROM MAPLE CREEK.

&&

SGK
Local storm report, Mar 13, 5:00 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
500 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     FLOOD            MISSOURI VALLEY         41.55N 95.88W
03/13/2019                   HARRISON           IA   LAW ENFORCEMENT

            LEVEE TOPPED BY FLOODWATERS AT 296TH ST. ON
            EAST SIDE OF LEVEE AROUND 2 MILES NE OF
            TOWN. ALSO, 2 BREACHES IN LEVEE AROUND
            WILLOW CREEK. EVACUATIONS ONGOING.

&&

SGK
Local storm report, Mar 13, 5:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
503 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            NICKERSON               41.54N 96.47W
03/13/2019                   DODGE              NE   PUBLIC

            PARTS OF NICKERSON UNDERWATER DUE TO
            OVERFLOW FROM MAPLE CREEK.

0359 PM     HEAVY RAIN       CROFTON                 42.73N 97.50W
03/13/2019  M2.15 INCH       KNOX               NE   TRAINED SPOTTER

0353 PM     FLOOD            MISSOURI VALLEY         41.55N 95.88W
03/13/2019                   HARRISON           IA   LAW ENFORCEMENT

            LEVEE TOPPED BY FLOODWATERS AT 296TH ST. ON
            EAST SIDE OF LEVEE AROUND 2 MILES NE OF
            TOWN. ALSO, 2 BREACHES IN LEVEE AROUND
            WILLOW CREEK. EVACUATIONS ONGOING.

0250 PM     FLOOD            1 SSW WAHOO             41.21N 96.63W
03/13/2019                   SAUNDERS           NE   DEPT OF HIGHWAYS

            1ST STREET CLOSED IN BOTH DIRECTIONS BETWEEN
            COUNTY ROAD 19 AND US 77 DUE TO FLOODING.

0247 PM     FLOOD            WOODBINE                41.73N 95.70W
03/13/2019                   HARRISON           IA   DEPT OF HIGHWAYS

            HIGHWAY 30 CLOSED IN WOODBINE DUE TO
            FLOODING.

0227 PM     FLOOD            6 NNE OMAHA             41.34N 95.95W
03/13/2019                   DOUGLAS            NE   PUBLIC

            JOHN J. PERSHING DR. IS CLOSED BETWEEN DICK
            COLLINS RD. AND PONCA RD. DUE TO STREET
            FLOODING.

0209 PM     FLOOD            WAHOO                   41.21N 96.64W
03/13/2019                   SAUNDERS           NE   LAW ENFORCEMENT

            HWY 92 CLOSED ALONG THE BYPASS AROUND WAHOO
            DUE TO WATER OVER THE HIGHWAY.

0137 PM     FLOOD            1 E COUNCIL BLUFFS      41.24N 95.84W
03/13/2019                   POTTAWATTAMIE      IA   PUBLIC

            HARRY LANGDON BLVD. CLOSED JUST NORTH OF
            I-80 DUE TO A MUDSLIDE.

0133 PM     FLOOD            2 WSW BATTLE CREEK      41.99N 97.63W
03/13/2019                   MADISON            NE   PUBLIC

            WATER OVER ROAD AT 839TH WEST OF BATTLE
            CREEK.

0122 PM     FLOOD            3 NNW PLATTSMOUTH       41.05N 95.92W
03/13/2019                   CASS               NE   EMERGENCY MNGR

            REPORTS OF PEOPLE IN THE HORSESHOE LAKE
            COMMUNITY TRAPPED DUE TO RISING WATER FROM
            THE PLATTE RIVER. WATER HAS COVERED THE ONLY
            ROAD IN OR OUT OF THE AREA.

0119 PM     FLASH FLOOD      1 SE CEDAR RAPIDS       41.55N 98.14W
03/13/2019                   BOONE              NE   EMERGENCY MNGR

            EVACUATION OF THE TOWN OF CEDAR RAPIDS DUE
            TO FLASH FLOODING.

0117 PM     FLOOD            CEDAR RAPIDS            41.56N 98.15W
03/13/2019                   BOONE              NE   EMERGENCY MNGR

            TOWN OF CEDAR RAPIDS BEING EVACUATED DUE TO
            FLOODING OF CEDAR CREEK.

1249 PM     FLOOD            UTE                     42.05N 95.71W
03/13/2019                   MONONA             IA   DEPT OF HIGHWAYS

            IA 141 CLOSED IN BOTH DIRECTIONS COUNTY ROAD
            L32 (1 MILE WEST OF THE UTE AREA) AND COUNTY
            ROAD L61 (NEAR UTE).

1247 PM     FLOOD            1 SSE INGLEWOOD         41.41N 96.50W
03/13/2019                   DODGE              NE   TRAINED SPOTTER

            PLATTE RIVER HAS BEGUN TO RISE OUT OF ITS
            BANKS AT HIGHWAY 77.

1241 PM     FLOOD            3 SSE MCCLELLAND        41.29N 95.66W
03/13/2019                   POTTAWATTAMIE      IA   DEPT OF HIGHWAYS

            EAST AND WEST BOUND SH6 IS CLOSED. KEG &
            LITTLE KEG CREEK OUT OF BANKS.

1226 PM     HEAVY RAIN       5 NNW CROFTON           42.80N 97.55W
03/13/2019  M1.78 INCH       KNOX               NE   TRAINED SPOTTER

1222 PM     FLOOD            6 N ARLINGTON           41.54N 96.34W
03/13/2019                   WASHINGTON         NE   DEPT OF HIGHWAYS

            HIGHWAY 91 CLOSED IN BOTH DIRECTIONS BETWEEN
            BLAIR AND NICKERSON DUE TO FLOODING.

1220 PM     FLOOD            CRAIG                   41.79N 96.37W
03/13/2019                   BURT               NE   CO-OP OBSERVER

            PARK IN CRAIG IS COMPLETELY UNDER WATER.

1215 PM     HEAVY RAIN       2 SE ROYAL              42.32N 98.09W
03/13/2019  M1.29 INCH       ANTELOPE           NE   CO-OP OBSERVER

1153 AM     FLOOD            8 NW FAIRBURY           40.21N 97.29W
03/13/2019                   JEFFERSON          NE   EMERGENCY MNGR

            LITTLE BLUE RIVER OUT OF BANKS IN MANY
            LOCATIONS AND INUNDATING COUNTY ROADS,
            SOUTHERN JEFFERSON CO.

1153 AM     FLOOD            2 ENE SWANTON           40.39N 97.05W
03/13/2019                   SALINE             NE   EMERGENCY MNGR

            SWAN CREEK OUT OF BANKS AND INUNDATING
            NUMEROUS COUNTY ROADS ACROSS SOUTHERN SALINE
            COUNTY.

1147 AM     FLOOD            ELGIN                   41.99N 98.08W
03/13/2019                   ANTELOPE           NE   PUBLIC

            ROADS IN ELGIN FLOODED UP TO A FOOT OR SO,
            BUT STILL PASSABLE TO TRAFFIC. REPORTED VIA
            SOCIAL MEDIA.

1124 AM     FLOOD            HOWELLS                 41.73N 97.00W
03/13/2019                   COLFAX             NE   CO-OP OBSERVER

            MAPLE CREEK IS OUT OF ITS BANKS AND REPORTS
            OF LOWLAND FLOODING IN THE TOWN OF HOWELLS.

1109 AM     FLOOD            2 NE AVOCA              41.50N 95.32W
03/13/2019                   POTTAWATTAMIE      IA   PUBLIC

            FACEBOOK REPORT OF THE NISHNABOTNA OUT OF
            ITS BANKS AND ON I80.

1045 AM     FLOOD            1 ENE NICKERSON         41.54N 96.45W
03/13/2019                   DODGE              NE   PUBLIC

            MAPLE CREEK. WATER ENCROACHING BRIDGE
            GUARDS.

1042 AM     FLOOD            1 N NICKERSON           41.55N 96.47W
03/13/2019                   DODGE              NE   PUBLIC

            WATER FROM MAPLE CREEK BEGINNING TO CROSS
            BRIDGE AT NICKERSON RD.

1036 AM     FLOOD            7 E WAYNE               42.24N 96.88W
03/13/2019                   WAYNE              NE   EMERGENCY MNGR

            COUNTY ROADS DEPARTMENT REPORTS MULTIPLE
            COUNTY ROADS UNDERWATER IN NORTHWEST WAYNE
            COUNTY. THEY ARE BEGINNING TO BARRICADE
            ROADS.

1027 AM     FLOOD            2 N NORFOLK             42.07N 97.42W
03/13/2019                   MADISON            NE   TRAINED SPOTTER

            MINOR FLOODING OBSERVED NORTH FORK OF THE
            ELKHORN RIVER IS NOW OUT OF ITS BANKS.

1017 AM     FLOOD            7 W CROFTON             42.73N 97.64W
03/13/2019                   KNOX               NE   DEPT OF HIGHWAYS

            HIGHWAY 12 CLOSED BETWEEN 537TH AND 539TH
            DUE TO FLOODING.

1015 AM     FLOOD            2 S SCHUYLER            41.42N 97.06W
03/13/2019                   COLFAX             NE   PUBLIC

            HIGHWAY 15 CLOSED BETWEEN 44TH AND HIGGINS
            DRIVE DUE TO FLOODING.

0959 AM     FLOOD            4 NNW PRIMROSE          41.68N 98.26W
03/13/2019                   BOONE              NE   DEPT OF HIGHWAYS

            HIGHWAY 91 CLOSED BETWEEN 281 AND 52 DUE TO
            FLOODING.

0940 AM     FLOOD            3 ENE BELDEN            42.42N 97.15W
03/13/2019                   CEDAR              NE   DEPT OF HIGHWAYS

            HIGHWAY 20 CLOSED BETWEEN 565TH AVE AND NE
            57 DUE TO FLOODING.

0937 AM     FLOOD            PENDER                  42.11N 96.71W
03/13/2019                   THURSTON           NE   DEPT OF HIGHWAYS

            HIGHWAY 9 CLOSED DUE TO FLOODING.

0849 AM     FLOOD            3 W NORTH BEND          41.46N 96.84W
03/13/2019                   DODGE              NE   EMERGENCY MNGR

            WATER ON ROADWAY ON HIGHWAY 30 WEST OF NORTH
            BEND.

0847 AM     FLOOD            4 NW SCRIBNER           41.70N 96.71W
03/13/2019                   DODGE              NE   EMERGENCY MNGR

            WATER COVERING LANE OF HIGHWAY AT HIGHWAY
            275 AND HIGHWAY 91.

0842 AM     FLOOD            3 NNW HOOPER            41.65N 96.58W
03/13/2019                   DODGE              NE   EMERGENCY MNGR

            WATER ON ROADWAYS AT COUNTY ROAD G AND
            COUNTY ROAD 18 NEAR HOOPER, NE.

0741 AM     HEAVY RAIN       HOOPER                  41.61N 96.55W
03/13/2019  M1.19 INCH       DODGE              NE   AMATEUR RADIO

0621 AM     FLOOD            OSMOND                  42.36N 97.59W
03/13/2019                   PIERCE             NE   DEPT OF HIGHWAYS

            WATER ON HIGHWAY 20.

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 8:52 PM CDTRiver Flood WarningOAXLancaster41 hr
Mar 13, 4:00 AM CDTWinter Storm WatchOAXAntelope, Boone, Cedar, Knox, Madison, Pierce and 1 more12 hr
Mar 13, 5:43 AM CDTRiver Flood WarningOAXColfax, Dodge5 days
Mar 13, 5:43 AM CDTRiver Flood WarningOAXDodge4 days
Mar 13, 5:43 AM CDTRiver Flood WarningOAXSeward6 days
Mar 13, 7:44 AM CDTAreal Flood WarningOAXAntelope, Boone, Burt, Butler, Colfax, Cuming and 8 more6 hr
Mar 13, 8:46 AM CDTAreal Flood WarningOAXAntelope, Cedar, Knox, Pierce, Wayne6 hr
Mar 13, 9:38 AM CDTRiver Flood WarningOAXDouglas, Saunders6 days
Mar 13, 9:38 AM CDTRiver Flood WarningOAXSarpy, Saunders6 days
Mar 13, 9:38 AM CDTRiver Flood WarningOAXCass, Sarpy7 days
Mar 13, 9:41 AM CDTAreal Flood WarningOAXBurt, Cass, Dodge, Douglas, Gage, Jefferson and 11 more3 hr
Mar 13, 10:46 AM CDTRiver Flood WarningOAXLancaster32 hr
Mar 13, 10:51 AM CDTRiver Flood WarningOAXKnox3 days
Mar 13, 10:52 AM CDTRiver Flood WarningOAXMadison55 hr
Mar 13, 11:01 AM CDTFlash Flood WarningOAXBoone8 hr
Mar 13, 11:05 AM CDTRiver Flood WarningOAXDodge21 days
Mar 13, 1:25 PM CDTWind AdvisoryOAXCass, Douglas, Gage, Jefferson, Johnson, Lancaster and 7 more3 hr
Mar 13, 1:26 PM CDTAreal Flood WarningOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 19 more6 hr
Mar 13, 2:20 PM CDTRiver Flood WarningOAXCass27 hr
Mar 13, 2:47 PM CDTRiver Flood WarningOAXThurston21 days
Mar 13, 2:51 PM CDTRiver Flood WarningOAXGage6 days
Mar 13, 2:58 PM CDTRiver Flood WarningOAXWashington10 days
Mar 13, 2:58 PM CDTRiver Flood WarningOAXDouglas, Sarpy10 days
Mar 13, 3:25 PM CDTFlash Flood WarningOAXPierce6 hr
Mar 13, 3:35 PM CDTWinter Storm WarningOAXAntelope, Boone, Cedar, Knox, Madison, Pierce and 1 more23 hr
Mar 13, 3:50 PM CDTAreal Flood WarningOAXSaline, Seward6 hr
Mar 13, 4:02 PM CDTHigh Wind WarningOAXAntelope, Boone, Butler, Cedar, Colfax, Cuming and 10 more28 hr
Mar 13, 4:02 PM CDTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more33 hr
Mar 13, 6:19 PM CDTRiver Flood WarningOAXPlatte5 days
Mar 13, 6:29 PM CDTAreal Flood WarningOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more39 hr

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.